Alert archive / Washington / Gale Warnings in 2017

Gale Warning 79, NWS Seattle, WA

October 31, 2017

NWS Seattle, WA issued this gale warning at Oct 31, 2017, 9:10 AM PDT. It took effect at Oct 31, 2017, 11:00 PM PDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 31, 2017, 9:10 AM PDT (16:10 UTC)
In effect from
Oct 31, 2017, 11:00 PM PDT
Expired
Nov 1, 2017, 3:08 AM PDT
In force
4 hr
Issued by
NWS Seattle, WA

The text

As transmitted.

701 
WHUS76 KSEW 311610
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
910 AM PDT TUE OCT 31 2017

PZZ131-132-010015-
/O.UPG.KSEW.SC.Y.0263.171101T0600Z-171101T1800Z/
/O.NEW.KSEW.GL.W.0079.171101T0400Z-171101T1300Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
910 AM PDT TUE OCT 31 2017

...GALE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 6 AM PDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 6 AM PDT
WEDNESDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WIND...WEST WIND 25 TO 35 KNOTS.

* WIND WAVES...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ170-173-176-010015-
/O.CON.KSEW.SC.Y.0263.171031T1800Z-171102T0000Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO
60 NM-
910 AM PDT TUE OCT 31 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT
WEDNESDAY...

* WIND...NORTHWEST WIND RISING TO 20 TO 30 KNOTS TONIGHT AND 
  WEDNESDAY MORNING.

* WAVES...WIND WAVES 4 TO 6 FEET. NORTHWEST SWELL BUILDING TO 11
  FEET AT 9 SECONDS LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ150-010015-
/O.CON.KSEW.SC.Y.0263.171101T0000Z-171102T0000Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
910 AM PDT TUE OCT 31 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 5 PM PDT WEDNESDAY...

* WIND...NORTHWEST WIND 20 TO 30 KNOTS TONIGHT AND WEDNESDAY 
  MORNING.

* WAVES...WIND WAVES 4 TO 6 FEET. WEST SWELL BUILDING TO 10 FEET
  AT 9 SECONDS ON WEDNESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ153-156-010015-
/O.CON.KSEW.SC.Y.0263.171101T0600Z-171102T0000Z/
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
910 AM PDT TUE OCT 31 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING
TO 5 PM PDT WEDNESDAY...

* WIND...NORTHWEST WIND RISING TO 20 TO 30 KNOTS LATE TONIGHT.

* WAVES...WIND WAVES 4 TO 6 FEET. NORTHWEST SWELL BUILDING TO 10 
  FEET AT 9 SECONDS ON WEDNESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-133-134-010015-
/O.CON.KSEW.SC.Y.0263.171101T0600Z-171101T1800Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-
910 AM PDT TUE OCT 31 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING
TO 11 AM PDT WEDNESDAY...

* WIND AND WAVES...WEST AND NORTHWEST WINDS INCREASING TO 15 TO 
  30 KNOTS TONIGHT AND CONTINUING INTO WEDNESDAY MORNING WITH WIND
  WAVES INCREASING TO 3 TO 6 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
3 follow-up statements
149 
WHUS76 KSEW 312201
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
301 PM PDT TUE OCT 31 2017

PZZ131-132-010615-
/O.EXT.KSEW.GL.W.0079.171101T0600Z-171101T1600Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
301 PM PDT TUE OCT 31 2017

...GALE WARNING NOW IN EFFECT FROM 11 PM THIS EVENING TO 9 AM PDT
WEDNESDAY...

* WIND...WEST WIND 25 TO 35 KNOTS.

* WIND WAVES...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ170-173-176-010615-
/O.EXT.KSEW.SC.Y.0263.000000T0000Z-171102T0400Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO
60 NM-
301 PM PDT TUE OCT 31 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT WEDNESDAY...

* WIND...NORTHWEST WIND 20 TO 30 KNOTS...EASING TO 15 TO 25 KNOTS
  EARLY WEDNESDAY EVENING. 

* WAVES...WIND WAVES 4 TO 6 FEET. NORTHWEST SWELL BUILDING TO AND
  PEAKING 12 FEET AT 8 SECONDS ON WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ150-010615-
/O.EXT.KSEW.SC.Y.0263.171101T0100Z-171102T0000Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
301 PM PDT TUE OCT 31 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO
5 PM PDT WEDNESDAY...

* WIND...NORTHWEST WIND 20 TO 30 KNOTS TONIGHT AND WEDNESDAY 
  MORNING...EASING TO 15 TO 25 KNOTS ON WEDNESDAY AFTERNOON. 

* WAVES...WIND WAVES 4 TO 6 FEET. WEST SWELL BUILDING TO AND
  PEAKING NEAR 11 FEET AT 9 SECONDS ON WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ153-156-010615-
/O.EXT.KSEW.SC.Y.0263.171101T0400Z-171102T0000Z/
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
301 PM PDT TUE OCT 31 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO
5 PM PDT WEDNESDAY...

* WIND...NORTHWEST WIND RISING TO 20 TO 30 KNOTS LATE TONIGHT.

* WAVES...WIND WAVES 4 TO 6 FEET. NORTHWEST SWELL BUILDING TO AND
  PEAKING NEAR 11 FEET AT 10 SECONDS ON WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-010615-
/O.EXT.KSEW.SC.Y.0263.171101T0400Z-171101T1800Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
301 PM PDT TUE OCT 31 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO
11 AM PDT WEDNESDAY...

* WIND...WEST AND NORTHWEST WINDS 20 TO 30 KNOTS.

* WAVES...WIND WAVES 4 TO 6 FEET. WEST SWELL BUILDING TO AND
  PEAKING NEAR 9 FEET AT 9 SECONDS ON WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133-134-010615-
/O.EXT.KSEW.SC.Y.0263.171101T0700Z-171101T1800Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-
301 PM PDT TUE OCT 31 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO
11 AM PDT WEDNESDAY...

* WIND...WESTERLY 15 TO 25 KNOTS.

* WIND WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
671 
WHUS76 KSEW 010352
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
852 PM PDT TUE OCT 31 2017

PZZ131-132-011200-
/O.CON.KSEW.GL.W.0079.171101T0600Z-171101T1600Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
852 PM PDT TUE OCT 31 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT WEDNESDAY...

* WIND...WEST WIND 25 TO 35 KNOTS.

* WIND WAVES...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ150-011200-
/O.CON.KSEW.SC.Y.0263.000000T0000Z-171102T0000Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
852 PM PDT TUE OCT 31 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT
WEDNESDAY...

* WIND...NORTHWEST WIND 20 TO 30 KNOTS TONIGHT AND WEDNESDAY 
  MORNING...EASING TO 15 TO 25 KNOTS ON WEDNESDAY AFTERNOON. 

* WAVES...WIND WAVES 4 TO 6 FEET. WEST SWELL BUILDING TO AND 
  PEAKING NEAR 11 FEET AT 9 SECONDS ON WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ170-173-176-011200-
/O.CON.KSEW.SC.Y.0263.000000T0000Z-171102T0400Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO
60 NM-
852 PM PDT TUE OCT 31 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
WEDNESDAY...

* WIND...NORTHWEST WIND 20 TO 30 KNOTS...EASING TO 15 TO 25 
  KNOTS EARLY WEDNESDAY EVENING. 

* WAVES...WIND WAVES 4 TO 6 FEET. NORTHWEST SWELL BUILDING TO 
  AND PEAKING 12 FEET AT 8 SECONDS ON WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ153-156-011200-
/O.CON.KSEW.SC.Y.0263.171101T0400Z-171102T0000Z/
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
852 PM PDT TUE OCT 31 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT
WEDNESDAY...

* WIND...NORTHWEST WIND RISING TO 20 TO 30 KNOTS LATE TONIGHT.

* WAVES...WIND WAVES 4 TO 6 FEET. NORTHWEST SWELL BUILDING TO 
  AND PEAKING NEAR 11 FEET AT 10 SECONDS ON WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-011200-
/O.CON.KSEW.SC.Y.0263.171101T0400Z-171101T1800Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
852 PM PDT TUE OCT 31 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
WEDNESDAY...

* WIND...WEST AND NORTHWEST WINDS 20 TO 30 KNOTS.

* WAVES...WIND WAVES 4 TO 6 FEET. WEST SWELL BUILDING TO AND 
  PEAKING NEAR 9 FEET AT 9 SECONDS ON WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133-134-011200-
/O.CON.KSEW.SC.Y.0263.171101T0700Z-171101T1800Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-
852 PM PDT TUE OCT 31 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 11 AM PDT WEDNESDAY...

* WIND...WESTERLY 15 TO 25 KNOTS.

* WIND WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
224 
WHUS76 KSEW 011008
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
308 AM PDT WED NOV 1 2017

PZZ131-132-011800-
/O.CAN.KSEW.GL.W.0079.000000T0000Z-171101T1600Z/
/O.EXA.KSEW.SC.Y.0263.000000T0000Z-171101T1800Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
308 AM PDT WED NOV 1 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM PDT THIS MORNING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM PDT THIS MORNING. 

* WIND AND WAVES...WESTERLY WINDS 20 TO 30 KNOTS DIMINISHING TO 5
  TO 20 KNOTS BY THIS AFTERNOON. WIND WAVES 3 TO 5 FEET SUBSIDING
  TO 3 FT OR LESS BY THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ110-011815-
/O.NEW.KSEW.RB.Y.0032.171101T1500Z-171102T0000Z/
GRAYS HARBOR BAR-
308 AM PDT WED NOV 1 2017

...SMALL CRAFT ADVISORY FOR ROUGH BAR IN EFFECT FROM 8 AM THIS
MORNING TO 5 PM PDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY FOR ROUGH BAR...WHICH IS IN EFFECT FROM 8 AM THIS
MORNING TO 5 PM PDT THIS AFTERNOON. 

* COMBINED SEAS...4 TO 6 FEET EARLY THIS MORNING INCREASING TO 8
  TO 10 FEET BY MID-MORNING.

* BAR CONDITION...MODERATE EARLY...BECOMING ROUGH BY LATE MORNING

* FIRST EBB...330 PM THIS AFTERNOON.

* SECOND EBB...330 AM THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR
ENTRANCES.

&&

$$

PZZ170-173-176-011815-
/O.EXT.KSEW.SC.Y.0263.000000T0000Z-171103T0000Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO
60 NM-
308 AM PDT WED NOV 1 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT THURSDAY...

* WIND...NORTHWEST WIND 20 TO 30 KNOTS...EASING TO 15 TO 25 KNOTS
  EARLY THIS EVENING. 

* WAVES...WIND WAVES 4 TO 6 FEET SUBSIDING TO 3 TO 5 FT EARLY THIS
  EVENING. NORTHWEST SWELL BUILDING TO AND PEAKING 12 FEET AT 8
  SECONDS TODAY.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ150-153-156-011815-
/O.CON.KSEW.SC.Y.0263.000000T0000Z-171102T0000Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
308 AM PDT WED NOV 1 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...

* WIND...NORTHWEST WIND 20 TO 30 KNOTS THIS MORNING...EASING TO 15
  TO 25 KNOTS ON THIS AFTERNOON. 

* WAVES...WIND WAVES 4 TO 6 FEET. WEST SWELL BUILDING TO AND
  PEAKING NEAR 11 FEET AT 9 SECONDS TODAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-133-134-011800-
/O.CON.KSEW.SC.Y.0263.000000T0000Z-171101T1800Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-
308 AM PDT WED NOV 1 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS
MORNING...

* WIND...WESTERLY 15 TO 25 KNOTS EASING TO 5 TO 15 KNOTS BY NOON.

* WIND WAVES...2 TO 4 FEET SUBSIDING TO 2 FT OR LESS BY NOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this gale warning went out at Oct 31, 3:56 AM PDT, 5 hours 14 minutes earlier.

Area forecast discussion, Oct 31, 3:56 AM PDT, 5 hours 14 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
356 AM PDT Tue Oct 31 2017

.SYNOPSIS...An upper level ridge offshore will bring one more day
of sunny weather to Western Washington today. A cold front will
spread a little light rain across the area on Wednesday. A cold
upper level low will then move south over the area Wednesday
night through this weekend for scattered showers and much cooler
temperatures.

&&

.SHORT TERM...The upper level ridge centered out around 145W will
bring one last day of sunny weather to W WA today. The mostly
clear skies overnight combined with the dry air mass have allowed
temperatures to drop into the 30s to lower 40s in most lowland
locations. Some spots currently have readings right near freezing.
There is still a little moisture in the lower air mass this
morning but probably not enough to generate anything more than
some patchy fog. Even the frequently foggy Snohomish river valley
seems fog free on satellite fog imagery. In the areas where
temperatures are near freezing the moisture may be sublimating out
as spotty frost on roads. The coldest temperatures this morning
should be E and S of Puget Sound.

The dry air mass will remain in place for Halloween revelers this
evening. Trick-or-treat temperatures should be in the upper 40s to
lower 50s with light winds. Sunset will be a few minutes before 6
PM.

A cold front will move S over the area on Wednesday. This feature
should be pretty weak with rain mainly over the Cascades. The
lowlands should only get a few hundredths of an inch.

An upper level trough will dig down the B.C. coast behind the
front Wednesday night, eventually deepening into a closed low over
the area on Thursday. This will bring showers to W WA,
particularly on Thursday. The air mass will be cold with Cascade
snow levels dropping down to 3500-4000 feet on Thursday, then
falling to around 1000 to 2500 feet on Friday. Precip amounts on
Thursday could be high enough over the volcanoes for borderline
advisory amounts. Lowland rain accumulations should be a few
tenths of an inch. Kam

.LONG TERM...The cold upper level low will remain over the region on
Friday as it slowly weakens into an elongated upper level trough.
The surface low vertically stacked under the upper level low will
be just offshore. With the strong surface ridge over interior
B.C., this will set up strong NE flow through the Fraser river
valley. Pressure gradients may become high enough to generate
another round of wind advisory level winds over Western Whatcom
county on Friday.

The air mass on Friday and Saturday will remain cold and weakly
unstable with low snow levels continuing over the Cascades.
Scattered showers will persist. Temperatures will be below normal
with highs in most areas probably not making it out of the 40s.

The GFS and ECMWF have teased us with the idea that the upper
level trough axis may slide far enough E on Sunday to produce a
dry day. Unfortunately, the models are still wobbling enough so
that it is best to hang onto a chance of showers. Temperatures
will remain cool. Kam

&&

.AVIATION...A strong upper level high pressure center over the
northeast Pacific will weaken and slip southward today.
Moderate northerly flow aloft this early morning will turn more
northwesterly throughout the morning and strengthen by this
afternoon. The air mass will remain dry and stable today, then the
development of low-level onshore flow late Tuesday will start to
increase low-level moisture and the potential for stratus
development tonight.

Light surface winds will once again be conducive to potential fog
development again this early morning...but some locations may see
their temperatures fall to or just below the freezing mark and as
such may end up frosting out. This is the current forecast concern
for OLM as the current temp/dewpoint there is 34/32. Given that
there is still time for further cooling to occur...opted to amend
TAF to reflect that while fog is still possible...it will not be the
primarily observed weather as the prospect for frosting out seems
more and more likely. Warmer locations along the I-5 corridor may
meet with better fog prospects.

KSEA...Light and variable wind under 6 knots this morning before
onshore flow brings a turn to S-SW wind at the terminal this
afternoon. Skies are expected to remain generally clear with perhaps
some SCT200 clouds rolling in at times this morning and afternoon.
Onshore flow this afternoon should push low marine stratus below 020
into SEA later this evening and tonight, likely after the evening
rush. SMR

&&

.MARINE...Onshore flow developing this morning will continue to
strengthen through Wednesday morning as pressure falls over Eastern
Washington. This looks to set up small-craft strength W-NW winds for
the coast and Strait. Starting times are staggered with the outer
coastal waters kicking in this afternoon and the inner coastal
waters...the Strait and adjacent waters look to kick in tonight. As
such...have staggered the start times for SCA headlines accordingly.
Headlines last for approx 24 hours...even though winds are forecast
to exceed SCA thresholds longer than that. Felt it was best to give
future shift an opportunity to analyze and reassess and extend the
headlines if necessary.

A 1002 mb low pressure center will develop near the coast of
central Vancouver Island on Thursday and then sink south through
the coastal waters on Thursday night and Friday. As it dips
further south on Friday, strong surface high pressure over the
interior of B.C. will initiate NE Fraser Outflow winds. This may
allow for NE Gales Friday over the Northern Inland
Waters...particularly north of the San Juans. Haner/SMR

&&

.HYDROLOGY...River flooding is not expected the next 7 days.

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...None.
PZ...Small Craft Advisory from 11 AM this morning to 11 AM PDT
     Wednesday for Coastal Waters From Cape Flattery To James
     Island 10 To 60 Nm-Coastal Waters From James Island To
     Point Grenville 10 To 60 Nm-Coastal Waters From Point
     Grenville To Cape Shoalwater 10 To 60 Nm.

     Small Craft Advisory from 5 PM this afternoon to 11 AM PDT
     Wednesday for Coastal Waters From Cape Flattery To James
     Island Out 10 Nm.

     Small Craft Advisory from 11 PM this evening to 11 AM PDT
     Wednesday for Admiralty Inlet-Central U.S. Waters Strait Of
     Juan De Fuca-Coastal Waters From James Island To Point
     Grenville Out 10 Nm-Coastal Waters From Point Grenville To
     Cape Shoalwater Out 10 Nm-East Entrance U.S. Waters Strait
     Of Juan De Fuca-Northern Inland Waters Including The San
     Juan Islands-West Entrance U.S. Waters Strait Of Juan De
     Fuca.

&&

www.weather.gov/seattle

You can see an illustrated version of this discussion at
www.wrh.noaa.gov/sew/gafd/latest_webafd.html

In the hours before

Special weather statement, Oct 31, 3:19 AM PDT, 5 hours 51 minutes before
Special Weather Statement
National Weather Service Seattle WA
319 AM PDT Tue Oct 31 2017

WAZ567>569-312300-
Cascades of Whatcom and Skagit Counties-
Cascades of Snohomish and King Counties-
Cascades of Pierce and Lewis Counties-
319 AM PDT Tue Oct 31 2017

...COLDER AND WET WEATHER RETURNS TO THE CASCADES THIS WEEK...

A pattern change will bring colder and wet weather back to the
west slopes of the Cascades starting on Wednesday and continuing
into this weekend.

A cold upper level low will drop down over the region Thursday
night. This will cause snow levels to drop down to the higher
Cascade passes Wednesday night and Thursday, then below all the
passes by Friday morning. Cascade snow levels will range from
around 1000 feet to 2500 feet Friday through this weekend, with
the lowest snow levels over the north Cascades. The low will
generate scattered rain and snow showers through the period, but
most numerous on Thursday.

Snow showers over the highway passes may make travel across the
Cascades more difficult through this weekend.

www.weather.gov/seattle

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 31, 3:04 AM PDTSmall Craft AdvisorySEW4 days

Nearby

Gale Warnings in Washington, 2017Every gale warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.